# SDR REXA2016082401606

- Difficulty date: August 24, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 25,167 hours, 22,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING NOT WORKING ROW 2 TO ROW 5.  RESET ACFT POWER, PERFORMED OPS CHECK OF EMERGENCY LIGHTS NO DEFECT NOTED IAW AMM 33-51-00
